# SDR AALA202411296356

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 53,303 hours, 20,258 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED SWEATY SOCK SMELL FROM FL220 TO BLOCK IN. MAINTENANCE FOUND THE APU OIL COOLER LEAKING OIL AND THE APU INTAKE PLENUM SATURATED WITH OIL. MAINTENANCE REPLACED THE OIL COOLER O-RINGS PER AMM 49-91-44. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014 ALONG WITH A SATSISFACTORY LEAK / OPERATIONAL CHECK WITH NO ODORS REMAINING.
